# SDR YENA2023012300072

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 20,540 hours, 4,042 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164908572
- Condition: Failed
- Location: E/E Bay
- Part time: 20,540 hours, 4,042 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#897, BOS-LIR. 'EXPERIENCED LOUD GRINDING NOISE W/BURNING SMELL FROM AVIONICS AREA; REMOVED & REPLACED EXTRACT FAN REF A321 AMM 21-26-51. OPS TEST NORMAL PER AMM 21-26-51-710-001-A. GOOD FOR SERVICE. MCC BOB WAS NOTIFIED. ACCOMPLISHED TSM TASK 24-00-00-810-823-A. FOR ODOR EVENT ISOLATED TO EXTRACT FAN.'
